# SDR UPS97822844

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975329021
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT UPPER CUSP WEB TIE ANGLE HAS SHEARED RIVETS AND LIGHT CORROSION AT FS 1600.  CORROSION REMOVAL BEYOND LIMITS.  REMOVED DAMAGED TIE, FABRICATED AND INSTALLED REPLACEMENT TIE IAW SRM 51-1-21, AND 51-1-8.
